Jump to content

Photo
Accutane

Should I Go On Accutane For A Second Course?

accumild moderate second course tane

3 replies to this topic

#1 kitkatkate1013

kitkatkate1013

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 06-November 11

Posted 24 July 2013 - 02:46 PM

Brief history -

I've had acne since 6th grade (about to go into 9th). No cystic acne but I had pretty moderate persistent acne. My face was also disgustingly oily, I'm talking practically dripping and hour after I put on my makeup! I started accutane beginning in feb. 2012. My skin cleared up within the first 2 months and I didn't get a SINGLE pimple. My skin was flawless and the oily sheen was gone! I was beyond happy! I was supposed to do 9 months but I only ended up doing 7... on the month when I was supposed to get my 8th months supply my iPledge expired because I didn't do it soon enough. My dermatologist said it was fine and I probably wouldn't need the last two months. I was crystal clear so I had no problem. But then in about the end of Oct. 2012 and November my acne came back with vengeance! Less than TWO MONTHS LATER!!!! My oily skin never returned but I still wake up with a new pimple or a few and I'm tired of it! I have even cried over it multiple times. I'm no longer happy and my self esteem is shattered. They're small, and it is mild, so most people would say that I don't need accutane again but it's ruining my life. My acne destroyed my confidence and as the months go on and my acne's getting worse and worse, I see myself back where I was before. I don't even leave the house unless I must. I went back to my derm and I've tried Tretin X, Epiduo, Retin A, Ziana, antibiotics, AND the bc pill. NOTHING has helped and some have made it worse. I had to switch to a new doctor because of insurance, and he said he'd put me on accutane again if I wanted. Do you think a second course will help me? Please help :(



#2 kitkatkate1013

kitkatkate1013

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 06-November 11

Posted 24 July 2013 - 05:21 PM

nobody?!



#3 BlueMoon3

BlueMoon3

    Junior Member

  • Members
  • Posts & Likes
    Posts: 85
    Blog Entries: 1
    Likes: 15
About Me
  • Gender:Female
  • Location:UK
  • Joined: 24-June 13

Achievements

     

Posted 24 July 2013 - 05:37 PM

Brief history -

I've had acne since 6th grade (about to go into 9th). No cystic acne but I had pretty moderate persistent acne. My face was also disgustingly oily, I'm talking practically dripping and hour after I put on my makeup! I started accutane beginning in feb. 2012. My skin cleared up within the first 2 months and I didn't get a SINGLE pimple. My skin was flawless and the oily sheen was gone! I was beyond happy! I was supposed to do 9 months but I only ended up doing 7... on the month when I was supposed to get my 8th months supply my iPledge expired because I didn't do it soon enough. My dermatologist said it was fine and I probably wouldn't need the last two months. I was crystal clear so I had no problem. But then in about the end of Oct. 2012 and November my acne came back with vengeance! Less than TWO MONTHS LATER!!!! My oily skin never returned but I still wake up with a new pimple or a few and I'm tired of it! I have even cried over it multiple times. I'm no longer happy and my self esteem is shattered. They're small, and it is mild, so most people would say that I don't need accutane again but it's ruining my life. My acne destroyed my confidence and as the months go on and my acne's getting worse and worse, I see myself back where I was before. I don't even leave the house unless I must. I went back to my derm and I've tried Tretin X, Epiduo, Retin A, Ziana, antibiotics, AND the bc pill. NOTHING has helped and some have made it worse. I had to switch to a new doctor because of insurance, and he said he'd put me on accutane again if I wanted. Do you think a second course will help me? Please help sad.png

 

This is just what I'm going through too (see my post about Doxy & second course of Roaccutane). It's really, really tough having to consider another course of this drug. There are a lot of things to think about and it becomes overwhelming on top of the stress that acne already creates. I think you really have to weigh up how severe your acne is affecting your life with the consequences of Roaccutane. For example, if your wellbeing is in a poor state due to your acne, then Roaccutane should be something to consider. I know that it may be a possibility for me, because even though my acne isn't as bad as it was before the Roaccutane, it's still eating away at my self esteem and steals away large portions of my day, which isn't fair. However, if you can quite happily live with your mild acne, and keep it under control with something that works for you, then that may be better for your health. It really is to do with how acne is affecting your quality of life....a last resort. Best of luck!



#4 kitkatkate1013

kitkatkate1013

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Likes: 0
About Me
  • Joined: 06-November 11

Posted 24 July 2013 - 07:03 PM

Brief history -

I've had acne since 6th grade (about to go into 9th). No cystic acne but I had pretty moderate persistent acne. My face was also disgustingly oily, I'm talking practically dripping and hour after I put on my makeup! I started accutane beginning in feb. 2012. My skin cleared up within the first 2 months and I didn't get a SINGLE pimple. My skin was flawless and the oily sheen was gone! I was beyond happy! I was supposed to do 9 months but I only ended up doing 7... on the month when I was supposed to get my 8th months supply my iPledge expired because I didn't do it soon enough. My dermatologist said it was fine and I probably wouldn't need the last two months. I was crystal clear so I had no problem. But then in about the end of Oct. 2012 and November my acne came back with vengeance! Less than TWO MONTHS LATER!!!! My oily skin never returned but I still wake up with a new pimple or a few and I'm tired of it! I have even cried over it multiple times. I'm no longer happy and my self esteem is shattered. They're small, and it is mild, so most people would say that I don't need accutane again but it's ruining my life. My acne destroyed my confidence and as the months go on and my acne's getting worse and worse, I see myself back where I was before. I don't even leave the house unless I must. I went back to my derm and I've tried Tretin X, Epiduo, Retin A, Ziana, antibiotics, AND the bc pill. NOTHING has helped and some have made it worse. I had to switch to a new doctor because of insurance, and he said he'd put me on accutane again if I wanted. Do you think a second course will help me? Please help sad.png

 

This is just what I'm going through too (see my post about Doxy & second course of Roaccutane). It's really, really tough having to consider another course of this drug. There are a lot of things to think about and it becomes overwhelming on top of the stress that acne already creates. I think you really have to weigh up how severe your acne is affecting your life with the consequences of Roaccutane. For example, if your wellbeing is in a poor state due to your acne, then Roaccutane should be something to consider. I know that it may be a possibility for me, because even though my acne isn't as bad as it was before the Roaccutane, it's still eating away at my self esteem and steals away large portions of my day, which isn't fair. However, if you can quite happily live with your mild acne, and keep it under control with something that works for you, then that may be better for your health. It really is to do with how acne is affecting your quality of life....a last resort. Best of luck!

I think I'm going to go back on accutane asap. I really just want it gone! I hope It'll work this time :/






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users